# SDR FDEA201306241381

- Difficulty date: June 24, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 27,427 hours, 14,393 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E BOX RIB SKIN HAS CRACK ABOUT .6250"  BELOW NR 3 SPOILER INBD EDGE.  REPLACED RIB IAW SRM 57-51-11 & 51-72-10.  THE REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100
